Jump to content
CrazyBoards.org

too much zoloft?


Guest Guest_bella_*

Recommended Posts

Guest Guest_bella_*

is it possible?

i have been having night sweats, and one cold sweat during the day, as well as headaches and irritability.

my pdoc, whom i trust very much, wants to taper me off the zoloft.

i'm petrified, but she seems so confident.

is it possible to be on TOO MUCH of an ssri?

Link to comment
Share on other sites

When I up my dosage of Zoloft I notice what I call the "Zoloft high" ;) Where I feel like I'm inside of a bubble and everyone speaks really loudly but still very silent. Very weird, perhaps a reaction that I take too much Zoloft?

Your body may or may not adjust to 75 mg of Zoloft, I would say if it's relieving your symptoms, then talk to your pdoc about sticking out another week or so. If it still sucks, try lowering your dose, trying another AD or add another AD along with a low dose of Zoloft.

I'm kind of biased when it comes to this, because Zoloft has been a miracle drug for me.

Link to comment
Share on other sites

i have been having night sweats, and one cold sweat during the day, as well as headaches and irritability.is it possible to be on TOO MUCH of an ssri?

It may just take your body a while to adjust. I've been through the night sweats et al, I think I'm just down to shaky hands now... at least I *think* that's the drug that's causing it. My pdoc upped to so high for ocd.

If your pdoc sugests you taper down, that might be appropriate.

good luck

Link to comment
Share on other sites

I'd follow your pdoc's advice.  I can't personally imagine being on a high dose of Zoloft.  I take 25 mg in addition to my Effexor to counteract the activating properties of the 'fex.  It works, but boy oh boy do I sweat a river at night.  If I upped it, I might burst into flames......but yeah, that said, everyone is different.  Zoloft may be your miracle.....

Link to comment
Share on other sites

well, at one point - i think it was 1999 - zoloft was my miracle.

but years (feels like lifetimes) later my pdoc believes most of my depression and anxiety to be adhd related.

now that my adhd is finally being looked at and treated, she thinks i may not need the zoloft anymore.

i'm paranoid to come totally off it because i still think of it as my miracle, but i never used to suffer side effects like i am this time around.

Link to comment
Share on other sites

i take 25mg and i think its completely different than being on a "high" dose.  i think 12.5mg can even be useful and was considering going down to 12.5 to see if i can avoid my sexual side effect which is making it damn difficult to have an orgasm  ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...